KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

Identities for a derivation operator and their applications

TitleIdentities for a derivation operator and their applications
Publication TypeJournal Article
Year of Publication2015
AuthorsBaran, M, Kowalska, A, Milówka, B, Ozorka, P
JournalDolomites Research Notes on Approximation
Volume8
IssueSpecial_Issue
Pagination102-110
Date Published12/2015
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number20356803
URLhttp://drna.padovauniversitypress.it/2015/specialissue/10
DOI10.14658/pupj-drna-2015-Special_Issue-10